MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION FLO-THRU; CLAMP, VASCULAR

BAXTER HEALTHCARE CORPORATION FLO-THRU; CLAMP, VASCULAR
Catalog Number FT12225
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a ftis 2.25/12mm had lint in the inner pouch.This issue was identified during inspection.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
H10: the actual device was received for evaluation.Unaided eye inspection was performed through the double pouch configuration which identified a fiber-like object below the flo-thru shaft and located above the identification sticker on the clear side of the pouch.The object was free moving inside the pouch and determined to be a piece of trimmed hair.The reported condition was verified; however, the particulate size met manufacturing specifications.The cause of the condition could not be determined; however, the event was most likely due to inadvertent introduction of the particulate during the sealing process.The device was sterile as each pouched device underwent sterilization.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
FLO-THRU
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
SYNOVIS SURGICAL INNOVATIONS
2575 university ave. w
saint paul MN 55114
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key16798416
Report Number1416980-2023-01952
Device Sequence Number15057017
Product Code DXC
UDI-Device Identifier00085412532486
UDI-Public(01)00085412532486
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K981624
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberFT12225
Device Lot NumberSP23C011826840
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2023
Supplement Date Received by Manufacturer05/03/2023
Initial Report FDA Received Date04/24/2023
Supplement Report FDA Received Date05/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown